# SDR FDEA201611053850

- Difficulty date: November 5, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 49,178 hours, 30,956 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Bs 1710
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DECK PLATE CORRODED AT BS 1710, RBL 53.  REPAIRED IAW EA  F-5310-T0329486 P1.
